Alert archive / Nevada / Heavy Snow Warnings in 2005
Heavy Snow Warning 2, NWS Reno, NV
NWS Reno, NV issued this heavy snow warning at Nov 30, 2005, 8:08 PM PST for Washoe County, Nevada; Modoc County, California. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2005, 8:08 PM PST (04:08 UTC)
- Expired
- Dec 1, 2005, 2:54 AM PST
- In force
- 7 hr
- Issued by
- NWS Reno, NV
Counties Modoc County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 165 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 4.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1939 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 720 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KREV 010408 WSWREV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 808 PM PST WED NOV 30 2005 ...SIGNIFICANT SNOWFALL EXPECTED IN THE SIERRA... .A STRONG LOW PRESSURE SYSTEM DEVELOPING OVER THE PACIFIC WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY MORNING. THE HEAVIEST PRECIPITATION EXPECTED EARLY THURSDAY MORNING THROUGH THURSDAY EVENING. SNOW LEVELS WILL BE AROUND 8000 FEET IN THE LAKE TAHOE AREA WITH SNOW LEVELS NEAR THE VALLEY FLOOR NEAR THE OREGON BORDER. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED ABOVE 8000 FEET IN THE LAKE TAHOE AREA AND MONO COUNTY. HEAVY SNOW IS ALSO EXPECTED IN NORTHERN WASHOE COUNTY. STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCAL WHITE OUT CONDITIONS OVER RIDGES AND MOUNTAIN PASSES. IF YOU PLAN TO TRAVEL THROUGH THE SIERRA ON THURSDAY AND THURSDAY NIGHT...BE PREPARED FOR DIFFICULT WINTER DRIVING CONDITIONS AND TRAVEL DELAYS. STAY TUNED TO UPDATED STATEMENTS FROM THE NATIONAL WEATHER SERVICE. CAZ070-NVZ005-011430- /O.NEW.KREV.HS.W.0002.051201T0408Z-051201T1600Z/ SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...EMPIRE...GERLACH 808 PM PST WED NOV 30 2005 ...HEAVY SNOW WARNING IN EFFECT UNTIL 8 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 8 AM PST THURSDAY. HEAVY SNOW WILL FALL OVER NIGHT IN THE AREAS AROUND CEDARVILLE AND FORT BIDWELL CALIFORNIA. SNOW ACCUMULATIONS ARE EXPECTED TO BE 4 TO 8 INCHES BY THURSDAY MORNING WITH LESSER AMOUNT AS YOU GO SOUTH TOWARDS GERLACH. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ CAZ072-NVZ002-011430- /O.CON.KREV.WS.W.0003.000000T0000Z-051202T0400Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 808 PM PST WED NOV 30 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PST THURSDAY ABOVE 7000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PST THURSDAY ABOVE 7000 FEET. RAIN AND SNOW WILL BECOME HEAVY AT TIMES TONIGHT BEFORE TAPERING OFF THURSDAY EVENING. SNOW LEVELS WILL BE NEAR 8000 FEET. COLDER AIR IS EXPECTED TO MOVE INTO THE TAHOE BASIN BY LATE THURSDAY AFTERNOON...DROPPING SNOW LEVELS TO LAKE LEVEL. TOTAL SNOW ACCUMULATIONS OF A FOOT OR MORE ARE EXPECTED ABOVE 7000 FEET. HIGHWAY PASSES MOST AFFECTED WILL BE ECHO SUMMIT HIGHWAY 50...CARSON PASS HIGHWAY 88 AND THE MOUNT ROSE SUMMIT NEVADA STATE ROUTE 431. ABOVE 8000 FEET...TOTAL SNOW ACCUMULATIONS OF 2 TO 3 FEET ARE EXPECTED...AT LAKE LEVEL MAINLY RAIN IS EXPECTED. STRONG WINDS WILL ALSO ACCOMPANY THE HEAVY SNOW CAUSING AREAS OF BLOWING AND DRIFTING SNOW AND LOCAL WHITE OUT CONDITIONS. GUSTS TO 100 MPH ARE POSSIBLE OVER RIDGES WITH GUSTS TO 50 MPH POSSIBLE AT THE LOWER ELEVATIONS. CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS... SLOW DOWN AND ALLOW EXTRA TIME WHEN TRAVELING. PRACTICE YOUR WINTER SAFETY RULES...CARRY TIRE CHAINS...FOOD...WATER...BLANKETS AND A FLASHLIGHT IN YOUR CAR IN CASE OF AN EMERGENCY. $$ CAZ073-011430- /O.CON.KREV.WS.A.0002.051201T2100Z-051202T1200Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 808 PM PST WED NOV 30 2005 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT ABOVE 7500 FEET... A WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT ABOVE 7500 FEET. LIGHT TO MODERATE RAIN AND SNOW WILL MOVE INTO MONO COUNTY BY EARLY THURSDAY AFTERNOON. RAIN AND SNOW WILL BECOME HEAVY AT TIMES THURSDAY EVENING BEFORE TAPERING OFF EARLY FRIDAY MORNING. SNOW LEVELS WILL START OUT NEAR 8500 FEET WEDNESDAY NIGHT AND DROP TO 6500 FEET BY FRIDAY MORNING. TOTAL SNOW ACCUMULATIONS OF A FOOT OR MORE ARE POSSIBLE ABOVE 7500 FEET. ABOVE 8000 FEET AND ALONG THE SIERRA CREST...TOTAL SNOW ACCUMULATIONS OF 2 FEET OR MORE ARE POSSIBLE. BELOW 7500 FEET...A FEW INCHES OF SNOW ARE POSSIBLE LATE THURSDAY NIGHT AS COLDER AIR MOVES INTO THE REGION. STRONG WINDS WILL ALSO ACCOMPANY THE HEAVY SNOW CAUSING AREAS OF BLOWING AND DRIFTING SNOW AND LOCAL WHITE OUT CONDITIONS. GUSTS TO 100 MPH ARE POSSIBLE OVER RIDGES WITH GUSTS TO 50 MPH POSSIBLE AT THE LOWER ELEVATIONS. $$
1 follow-up statement
000 WWUS45 KREV 011054 WSWREV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 254 AM PST THU DEC 1 2005 ...SIGNIFICANT SNOWFALL EXPECTED IN THE SIERRA... .A STRONG LOW PRESSURE SYSTEM DEVELOPING OVER THE PACIFIC WILL CONTINUE TO MOVE INTO NORTHERN CALIFORNIA TODAY. THE HEAVIEST PRECIPITATION IS EXPECTED THIS MORNING THROUGH THIS EVENING. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED ABOVE 7500 FEET IN THE LAKE TAHOE AREA AND MONO COUNTY WITH MODERATE AMOUNTS AROUND 7000 FEET. IF YOU PLAN TO TRAVEL THROUGH THE SIERRA TODAY AND TONIGHT...BE PREPARED FOR DIFFICULT WINTER DRIVING CONDITIONS AND TRAVEL DELAYS. STAY TUNED TO UPDATED STATEMENTS FROM THE NATIONAL WEATHER SERVICE. CAZ070-NVZ005-011200- /O.CAN.KREV.HS.W.0002.000000T0000Z-051201T1600Z/ SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...EMPIRE...GERLACH 254 AM PST THU DEC 1 2005 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HEAVY SNOW WARNING. SNOW LEVELS IN THE SURPRISE VALLEY AND NORTHERN WASHOE COUNTY HAVE RISEN TO 7000 FEET AND THE THREAT OF HEAVY SNOW HAS ENDED. MODERATE TO LOCALLY HEAVY RAIN WILL STILL BE EXPECTED DURING THE DAY TODAY. $$ CAZ073-011900- /O.UPG.KREV.WS.A.0002.051201T2100Z-051202T1200Z/ /O.EXB.KREV.WS.W.0003.051201T2100Z-051202T1800Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 254 AM PST THU DEC 1 2005 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST FRIDAY ABOVE 7500 FEET... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM PST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. LIGHT TO MODERATE RAIN AND SNOW WILL MOVE INTO MONO COUNTY BY EARLY THURSDAY AFTERNOON. RAIN AND SNOW WILL BECOME HEAVY AT TIMES THURSDAY EVENING BEFORE TAPERING OFF LATE FRIDAY MORNING. SNOW LEVELS WILL BEGIN NEAR 8500 FEET THIS AFTERNOON AND DROP TO 6500 FEET BY FRIDAY MORNING. TOTAL SNOW ACCUMULATIONS OF A FOOT OR MORE ARE EXPECTED ABOVE 7500 FEET WITH 2 TO 3 FEET ABOVE 8000 FEET NEAR THE SIERRA CREST. ONLY LIGHT ACCUMULATIONS ARE EXPECTED BELOW 7500 FEET. STRONG WINDS WILL ALSO ACCOMPANY THE HEAVY SNOW CAUSING AREAS OF BLOWING AND DRIFTING SNOW AND LOCAL WHITE OUT CONDITIONS ACROSS THE RIDGES. GUSTS OVER 100 MPH ARE EXPECTED OVER RIDGES WITH GUSTS TO 55 MPH AT THE LOWER ELEVATIONS...MAINLY THIS AFTERNOON. $$ CAZ072-NVZ002-011900- /O.EXT.KREV.WS.W.0003.000000T0000Z-051202T1200Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY... TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE 254 AM PST THU DEC 1 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY ABOVE 7000 FEET... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 AM PST FRIDAY. RAIN AND SNOW WILL BECOME HEAVY AT TIMES TONIGHT BEFORE TAPERING OFF THURSDAY EVENING. SNOW LEVELS WILL BE NEAR 8000 FEET THIS MORNING. SNOW LEVELS WILL GRADUALLY FALL TO 6500 FEET THIS EVENING. TOTAL SNOW ACCUMULATIONS OF A FOOT OR MORE ARE EXPECTED ABOVE 7000 FEET WITH 2 TO 3 FEET ABOVE 8000 FEET. HIGHWAY PASSES MOST AFFECTED WILL BE ECHO SUMMIT...CARSON PASS AND THE MOUNT ROSE HIGHWAY. STRONG WINDS WILL ALSO ACCOMPANY THE HEAVY SNOW CAUSING AREAS OF BLOWING AND DRIFTING SNOW AND LOCAL WHITE OUT CONDITIONS ACROSS MOUNTAIN PASSES. GUSTS OVER 100 MPH ARE EXPECTED OVER RIDGES WITH GUSTS TO 50 MPH AT THE LOWER ELEVATIONS. $$ WALLMANN/BRONG
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this heavy snow warning went out at Nov 30, 3:15 PM PST, 4 hours 53 minutes earlier.
Area forecast discussion, Nov 30, 3:15 PM PST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
315 PM PST WED NOV 30 2005
.SHORT TERM...
COMPLEX WEATHER SCENARIO DEVELOPING TONIGHT AND THURSDAY AS POWERFUL
STORM APPROACHES THE CA COAST. RADAR ECHOES HAVE INCREASED THIS
AFTERNOON AS WARM ADVECTION MOISTURE SPREADS ACROSS THE REGION. DEW
POINTS REMAIN VERY LOW IN THE SINGLE DIGITS OVER THE TAHOE BASIN AND
IN THE TEENS AND 20S ELSEWHERE SO MOST OF THE CURRENT RADAR RETURNS
ARE LIKELY VIRGA EXCEPT AT HIGHER ELEVATIONS.
ADDRESSING THE SNOW POTENTIAL FIRST...MODEL SOUNDINGS INDICATE
STABLE AND NEARLY ISOTHERMAL LAYER BELOW 700 MB TONIGHT. EVEN THOUGH
TEMPS AT 700 MB WILL CONTINUE TO RISE...THE PRESENCE OF THIS STABLE
LAYER WILL ALLOW SNOW TO FALL AT LEVELS LOWER THAN INDICATED BY
MODEL DATA. SNOW IS LIKELY TO BEGIN THIS EVENING AS THE AIR MASS
NEAR THE SURFACE MOISTENS UP AND COULD ACCUMULATE TO ADVISORY LEVELS
IN THE TAHOE BASIN AT LAKE LEVEL BEFORE CHANGING TO RAIN TOWARD
DAYBREAK. ABOVE 7000 FEET...THE POTENTIAL FOR HEAVY SNOW WILL BE
GREATER SO THE WATCH WILL BE UPGRADED TO A WARNING FOR THE TAHOE
ZONE. THE OVERRUNNING PRECIP IS LIKELY OVERDONE ON THE ETA MODEL
FOR MONO COUNTY AS THE DEEPER MOISTURE AND BETTER FRONTAL LIFT
SHOULD REMAIN FARTHER NORTH. WIDESPREAD PRECIP IS MORE LIKELY THURS
AFTERNOON OVER MONO COUNTY SO THE WATCH WILL REMAIN IN PLACE AT THIS
TIME. IN NERN CA...SNOW LEVELS MAY BEGIN BETWEEN 4500 AND 5000 FEET
BUT SHOULD RISE TO ABOVE 6000 FEET BEFORE SNOW AMOUNTS REACH
ADVISORY CRITERIA.
ON THURSDAY...SNOW LEVELS WILL RISE AS WARM AIR MASS SHOULD BREAK
THE ISOTHERMAL LAYER IN THE SIERRA DURING THE MORNING AND COULD EVEN
RISE ABOVE 8000 FEET FOR A FEW HOURS FROM LATE MORNING THRU EARLY
AFTERNOON. THE TIME SPENT IN THE WARM SECTOR IS STILL AN UNCERTAINTY
AND WOULD HAVE SIGNIFICANT EFFECT ON SNOW AMOUNTS. THE CURRENT
THINKING IS THAT AREAS ABOVE 8000 FEET WILL BE NEARLY ALL SNOW AND
COULD SEE UP TO 3 FEET BY EVENING WHILE AMOUNTS SHOULD EXCEED A FOOT
IN THE 7000 TO 8000 FOOT RANGE AS WELL EVEN WITH THE WARM SECTOR
PERIOD. AS A COLD FRONT PUSHES THRU THE REGION LATER THURSDAY
AFTERNOON...A FINAL BURST OF SNOW COULD BRING A FEW QUICK INCHES TO
THE LAKE LEVEL BEFORE ENDING DURING THE EVENING. PRECIP SHOULD TAPER
OFF IN MONO COUNTY AFTER MIDNIGHT. THESE ENDING TIMES FOR PRECIP ARE
SOONER THAN INDICATED BY MODEL DATA SINCE THEY TEND TO HANG ON THE
QPF TOO LONG FOR FAST MOVING COLD FRONT PASSAGES.
IN LOWER ELEVATIONS...RAINFALL IN EXCESS OF 1 INCH IS LIKELY IN THE
LASSEN ZONE AND IF THE ETA SOLUTION VERIFIES...EVEN RENO WOULD SEE
AN INCH OF RAIN ON THURSDAY. USUALLY THE GFS IS WETTER FOR THE WRN
NV VALLEYS WITH THE HIGHER RESOLUTION ETA ABLE TO DELINEATE A RAIN
SHADOW...SO THIS COULD SIGNIFY A HIGHER CONFIDENCE FOR SIGNIFICANT
RAIN REACHING RENO. RAINFALL AMOUNTS WILL DECREASE OVER NORTHWEST
AND WEST CENTRAL NV WITH THE LEAST PRECIP OVER MINERAL COUNTY. THE
MOST LIKELY PERIOD FOR VALLEY RAIN WILL BE ASSOCIATED WITH THE WARM
ADVECTION OVER THE STABLE ISOTHERMAL LAYER BELOW 700 MB FROM LATER
THIS EVENING THRU THURS MORNING.
WIND POTENTIAL REMAINS A CONCERN IN THE LOWER ELEVATIONS THURSDAY AS
700 MB FLOW OF 70 KT IS EXPECTED THRU THE MORNING. TRANSPORTING
THIS WIND TO THE SURFACE WILL BE DIFFICULT WHEN STEADY RAIN IS
EXPECTED. BY THURS AFTERNOON...WINDS WILL HAVE A BETTER CHANCE OF
MIXING DOWN BUT SPEEDS MAY NOT REACH WARNING CRITERIA AS THE JET
CORE COULD BE FARTHER SOUTH BY THE TIME THE STEADY RAIN BREAKS UP.
DUE TO THIS UNCERTAINTY...THE HIGH WIND WATCH WILL REMAIN FOR NOW
WITH MINERAL COUNTY BEING ADDED TO THE WATCH SINCE THEY WILL HAVE A
BETTER OPPORTUNITY FOR MIXING WITH EXPECTED RAIN SHADOWING.
FROM FRIDAY THRU SAT NIGHT...ISOLATED SHOWERS MAY LINGER INTO FRIDAY
WITH CYCLONIC 500 MB FLOW AND RESIDUAL MOISTURE REMAINING IN PLACE.
A WEAK SHORTWAVE MAY BRING LIGHT SNOW INTO THE NORTHERN ZONES ON FRI
NIGHT AND SAT OTHERWISE THE REGION SHOULD REMAIN DRY AND COOLER. MJD
.LONG TERM...SUNDAY THROUGH WEDNESDAY...
MODELS IN DECENT AGREEMENT WITH TROUGH MOVING EAST AND NORTHWEST
FLOW DEVELOPING ACROSS THE CWA BY SUNDAY AS RIDGE DEVELOPS OFF THE
WEST COAST. THE GFS AND EUROPEAN BOTH SHOW A WEAK IMPULSE EMBEDDED
IN THE NORTHWEST FLOW DROPPING DOWN SOMETIME ON TUESDAY OR
WEDNESDAY...BUT DIFFER ON TIMING AND STRENGTH. MODELS TYPICALLY HAVE
A HARD TIME IRONING OUT THESE DETAILS IN THE EXTENDED PERIOD SO LEFT
SLIGHT CHANCE POPS OVER NRN ZONES ON TUESDAY. OTHER THAN
THAT...CONTINUED WITH THE PARTLY CLOUDY CLOUD COVER THROUGH
WEDNESDAY...ALTHOUGH NRN ZONES COULD BE CLOSER TO MOSTLY CLOUDY
DEPENDING ON HOW FLAT THE RIDGE IS AND SHORT WAVE ENERGY EMBEDDED IN
NW FLOW. TEMPERATURES SHOULD BE NEAR TO SLIGHTLY ABOVE NORMAL
THROUGH THE PERIOD. BENINATO
.AVIATION...
ONLY HIGH AND MID LEVEL CLOUDS EXPECTED OVER TAF SITES THROUGH EARLY
EVENING. SOME SHOWERS WILL SPILL ACROSS THE SIERRA TODAY MAINLY
NORTH OF I-80. CLOUDS WILL LOWER AND RAIN/SNOW WILL INCREASE FROM
KTVL NWD OVERNIGHT WITH MVFR CIGS/VIS EXPECTED AFTER 05Z. PRECIP
WILL BE MORE SHOWERY FURTHER EAST OF THE MOUNTAINS THROUGH THURSDAY
MORNING...BUT WINDS WILL BECOME STRONG OVERNIGHT AND TOMORROW.
SURFACE WINDS 20-25 MPH AND GUSTS OVER 45 MPH LIKELY ON THURSDAY
OVER TAF/TWEB ROUTES IN NV. BENINATO.
&&
.REV WATCHES/WARNINGS/ADVISORIES...
.NV...WINTER STORM WARNING ABOVE 7000 FEET ZONE 2 FROM 8 PM THIS
EVENING THROUGH 8 PM THURSDAY EVENING.
HIGH WIND WATCH ZONES 1 3 AND 5 THURSDAY MORNING THROUGH
THURSDAY EVENING.
LAKE WIND ADVISORY ZONE 4 FROM 10 AM THURSDAY MORNING THROUGH
8 PM THURSDAY EVENING.
.CA...WINTER STORM WARNING ABOVE 7000 FEET ZONE 72 FROM 8 PM
TONIGHT THROUGH 8 PM THURSDAY NIGHT.
WINTER STORM WATCH ABOVE 7500 FEET ZONE 73 THURSDAY
AFTERNOON THROUGH LATE THURSDAY NIGHT.
HIGH WIND WATCH ZONES 70 AND 71 THURSDAY MORNING THROUGH
THURSDAY EVENING.Hazardous weather outlook, Nov 30, 6:00 AM PST, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 600 AM PST WED NOV 30 2005 CAZ070>073-NVZ001>005-011500- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 600 AM PST WED NOV 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL CALIFORNIA...NORTHEAST CALIFORNIA...NORTHWEST NEVADA...WEST CENTRAL NEVADA AND WESTERN NEVADA. .DAY ONE...TODAY A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO DEVELOP OVER THE PACIFIC TODAY AND BEGIN TO AFFECT THE AREA BEGINNING TOMORROW MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WINTER STORM WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT FOR THE SIERRA. REFER TO /WWUS45 KREV WSWREV/ FOR FURTHER DETAILS. A HIGH WIND WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY EVENING FOR NORTHEASTERN CALIFORNIA AND FAR WESTERN NEVADA INCLUDING THE GREATER RENO-CARSON CITY MINDEN AREA. REFER TO /WWUS75 KREV NPWREV/ FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SPOTTERS ARE ASKED TO REPORT SIGNIFICANT EVENTS ACCORDING TO ESTABLISHED CRITERIA.
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 11:21 PM PST | High Wind Warning | REV | Douglas, Lyon, Mineral, Storey, Washoe | 28 hr |
| Nov 30, 11:21 PM PST | Wind Advisory | REV | Lyon, Mineral | 4 hr |
| Dec 1, 12:43 PM PST | Wind Advisory | REV | Churchill, Lyon, Pershing, Washoe | 15 hr |
Nearby
Heavy Snow Warnings in Nevada, 2005Heavy Snow Warnings in California, 2005Every heavy snow warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.